# SDR SIMA20150128005

- Difficulty date: January 28, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,246 hours, 23,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 8402
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT INDICATES NORMAL CHARGING BUT DOES NOT HOLD A CHARGE.  R & R AFT CABIN FLASHLIGHT IAW AMM 33-50-16.
